# SDR FDEA202405210712

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 13,568 hours, 6,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Part time: 13,568 hours, 6,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ALONG UPPER SURFACE OF FLOOR PANEL 222CFF SECTION 41 AT MDC. MDC, SECTION 41, FLOOR PANEL 222CFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG   201 SHEET 2 REV 88 DEC 15/2023
